# SDR UALA2013040802350

- Difficulty date: April 6, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 40,188 hours, 17,167 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, NO SMOKING SIGN, CABIN LIGHTS ON BRIGHT AND SEAT BELT LIGHT ALL STUCK ON.  PERFORMED CIDS RESET AND OP CHECK THRU CFDS PER AMM 23-73-00-740-005-A.  OP CHECKED NS FSB LIGHTS PER AMM 23-73-63-400-002-A, ALSO OP CHECKED EMERGENCY LIGHTS PER AMM 33-51-00-710-001-A, NO FAULTS FOUND.
